# SDR COMA9760138

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Computer
- Part number: 7366437
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY INDICATION CHANNEL 1 AND 2 FAILED.  REPLACED THE FUEL COMPUTER.
